# SDR 9JLA20111107001

- Difficulty date: November 7, 2010
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 3,647 hours, 2,949 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Rccb
- Part number: 45AS8881003
- Part serial: 001194
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE LT BUS TIE CIRCUIT BREAKER TRIPPED DURING THE PREFLIGHT CHECKS.  TROUBLESHOOTING FOUND THAT THE LEFT BUS TIE RCCB P/N 45AS88810-003 S/N 001194 TO BE DEFECTIVE.  INSTALLED A NEW RCCB, FUNCTIONAL CHECKS SATISFACTORY (RCCB = REMOTE CONTROLLED CIRCUIT BREAKER).
